Alert archive / Kansas / Wind Advisories in 2009
Wind Advisory 22, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 23, 2009, 4:02 PM CDT for 17 counties in Kansas. It took effect at Apr 24, 2009, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2009, 4:02 PM CDT (21:02 UTC)
- In effect from
- Apr 24, 2009, 12:00 PM CDT
- Expired
- Apr 24, 2009, 7:28 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 31 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -580 J/kg
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 232102 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 402 PM CDT THU APR 23 2009 ...VERY WINDY CONDITIONS CAN BE EXPECTED FRIDAY AFTERNOON... KSZ049>053-067>070-082-083-091>094-098-241015- /O.NEW.KICT.WI.Y.0022.090424T1700Z-090425T0200Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON... WINFIELD...ARKANSAS CITY...HOWARD...SEDAN 402 PM CDT THU APR 23 2009 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY. GUSTY SOUTH WINDS AT 30 TO 35 MPH WILL DEVELOP OVER THE AREA ON FRIDAY AFTERNOON. SOME GUSTS TO 45 MPH WILL BE POSSIBLE AT TIMES BEFORE DIMINISHING AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COX
4 follow-up statements
000 WWUS73 KICT 240813 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 313 AM CDT FRI APR 24 2009 ...VERY WINDY CONDITIONS CAN BE EXPECTED FRIDAY AFTERNOON... KSZ071-241615- /O.EXA.KICT.WI.Y.0022.090424T1700Z-090425T0200Z/ WOODSON- INCLUDING THE CITY OF...YATES CENTER 313 AM CDT FRI APR 24 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH...WITH GUSTS TO 45 MPH...BY THIS AFTERNOON. THESE WINDS WILL REMAIN OCCASIONALLY STRONG AND GUSTY UNTIL SHORTLY AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049>053-067>070-082-083-091>094-098-241615- /O.CON.KICT.WI.Y.0022.090424T1700Z-090425T0200Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON... WINFIELD...ARKANSAS CITY...HOWARD...SEDAN 313 AM CDT FRI APR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH...WITH GUSTS TO 45 MPH...BY THIS AFTERNOON. THESE WINDS WILL REMAIN OCCASIONALLY STRONG AND GUSTY UNTIL SHORTLY AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KED/COX
000 WWUS73 KICT 241445 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 945 AM CDT FRI APR 24 2009 ...VERY WINDY CONDITIONS FOR TODAY... KSZ049>053-067>071-082-083-091>094-098-242245- /O.CON.KICT.WI.Y.0022.090424T1700Z-090425T0200Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- WOODSON-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...SEDAN 945 AM CDT FRI APR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH...WITH GUSTS TO 45 MPH...BY THIS AFTERNOON. THESE WINDS WILL REMAIN OCCASIONALLY STRONG AND GUSTY UNTIL SHORTLY AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KED/CJ
000 WWUS73 KICT 242113 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT FRI APR 24 2009 ...STRONG SOUTH WINDS TO PREVAIL THIS EVENING... KSZ049>053-067>072-082-083-091>096-098>100-250200- /O.CON.KICT.WI.Y.0022.000000T0000Z-090425T0200Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON- NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 413 PM CDT FRI APR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS AROUND 30 MPH...WITH GUSTS TO 40 MPH...WILL PREVAIL THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY WHEN TRAVELING ON EAST WEST ORIENTED HIGHWAYS SUCH OF I-70 AND HIGHWAY 400. && $$ ES
000 WWUS73 KICT 250028 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 728 PM CDT FRI APR 24 2009 KSZ049>053-067>072-082-083-091>096-098>100-250130- /O.CAN.KICT.WI.Y.0022.000000T0000Z-090425T0200Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON- NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 728 PM CDT FRI APR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. SOUTHERLY WINDS HAVE DIMINISHED AND ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS FOR THE REMAINDER OF TONIGHT. IT WILL STAY BREEZY WITH SOUTHERLY WINDS OF 15 TO 25 MPH. $$ JMC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 23, 3:15 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 23, 3:15 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 315 PM CDT THU APR 23 2009 .DISCUSSION... THE MAIN CONCERN WITH THE SHORT TERM IS THE WIND POTENTIAL ON FRIDAY AND THEN THE CHALLENGE BEGINS ON SATURDAY IN RESOLVING CONVECTION POTENTIAL...TIMING AND LOCATION IN SOUTHWEST FLOW REGIME. FORECAST CONFIDENCE IS HIGH...AT LEAST FOR SEVERAL CONVECTIVE EVENTS. TONIGHT AND FRIDAY: LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY STRONG POTENTIAL VORTICITY ANOMALY MOVING INTO THE PACIFIC NORTHWEST. THIS FEATURE WILL CONTINUE TO DIVE INTO THE ROCKIES DURING THE NEXT 24-48 HOURS. THIS WILL STRENGTHEN THE LEE SIDE TROF AND INCREASE THE WIND MACHINE OVER THE PLAINS TOMORROW. AS A RESULT...WE WENT AHEAD AND ISSUED A WIND ADVISORY FOR MUCH OF SOUTH CENTRAL KANSAS FRIDAY AFTERNOON INTO THE EARLY EVENING. FRIDAY NIGHT-SATURDAY NIGHT: BREEZY AND VERY MILD CONDITIONS WILL BE IN STORE FRIDAY NIGHT. THE GFS/NAM/UKMET ARE SHOWING QUITE A BIT OF LOW CLOUDS (MVFR CEILINGS) DEVELOPING SATURDAY MORNING ACROSS MUCH OF THE AREA. THESE CEILINGS SHOULD GRADUALLY CLIMB INTO THE VFR CATEGORY DURING THE AFTERNOON...BUT THE MAIN QUESTION WILL BE HOW MUCH CAP WILL BE IN PLACE ABOVE THAT CLOUD LAYER. IF THE CAP ENDS UP BEING STRONGER THAN WHAT IS PROGGED...THIS MAY LIMIT THE INSTABILITY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. AT THIS POINT...I WOULD EXPECT SOUTHWEST KANSAS TO BE THE INITIATING POINT FOR THE CONVECTION DUE TO BETTER LOW LEVEL CONVERGENCE ON THE BOUNDARY AND BETTER INSTABILITY WITH MIXED LAYER CAPES (2000-2500J/KG). HOWEVER...IF THE CAP IS WEAKER...THEN THE CONVECTION COULD INITIATE OVER SOUTH CENTRAL KANSAS. IF THE STORMS GET GOING IN SOUTHWEST KANSAS THEN DISCRETE SUPERCELLS LOOK VERY FAVORABLE. THE RIGHT MOVERS COULD DEVIATE INTO CENTRAL AND POSSIBLY SOUTH CENTRAL KANSAS DURING THE EVENING WHERE THE LCLS WILL BE LOWER WHICH COULD FAVOR BETTER POTENTIAL FOR TORNADOES. THESE STORMS COULD LINGER DURING THE EVENING...BEFORE THE NEXT WAVE IN THE ROCKIES CAUSES THE FRONTAL BOUNDARY TO LIFT BACK TO THE NORTH. HOW FAR NORTH THIS BOUNDARY WILL LIFT WILL BE A TOUGH CALL. WE DID BACK OFF ON HIGHS ESPECIALLY DUE TO THE POTENTIAL FOR MORE CLOUD COVER AND THE FRONT MOVING THROUGH PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON. SUNDAY THROUGH THURSDAY: THE MAIN FORECAST CHALLENGE DURING THIS PERIOD IS RESOLVING THE CONVECTION POTENTIAL...TIMING...AND LOCATION IN THE SOUTHWESTERLY FLOW REGIME. FORECAST CONFIDENCE IS HIGH...FOR A CONVECTIVE FORECAST ANYWAY. AS HAS BEEN OBSERVED OVER THE PAST SEVERAL DAYS...THE CHANGE TO A SOUTHWESTERLY FLOW REGIME ALOFT WILL INCREASE THE CONVECTIVE POTENTIAL FOR THE FORECAST AREA THROUGH THE PERIOD. AS A RESULT...THE COLD FRONT THAT WILL HAVE MOVED DOWN INTO THE FORECAST AREA SATURDAY WILL BECOME QUASI-STATIONARY AND BE THE FOCUS FOR CONVECTION THROUGH THE END OF THE PERIOD. THE 23.06Z MREF PLUME DIAGRAMS AND 23.06Z NAEFS PROBABILITIES SHOW A HIGH LIKELIHOOD THAT THE FORECAST AREA WILL RECEIVE RAINFALL EACH EVENING AND NIGHT. DIAGNOSTICS SUGGEST THAT SUPERCELL STORMS ARE POSSIBLE WITH 0-6KM SHEAR VALUES GREATER THAN 40 KNOTS. THE ONES THAT DO DEVELOP IN THE WARM SECTOR WILL PRESENT A HAIL/WIND/TORNADO THREAT...WHILE THE STORMS NORTH OF THE FRONT A HAIL AND FLOOD THREAT. WHAT WE EXPECT IS THAT STORMS WILL DEVELOP IN THE WARM SECTOR AND TRANSITION TO A BACKWARD PROPAGATING TYPE OF MCS NORTH OF THE WARM FRONT AS THE LOW LEVEL MOISTURE TRANSPORT/ISENTROPIC LIFT/1000-850MB FRONTOGENETICAL FORCING INCREASES...FROM 2Z-4Z. THIS HEIGHTENS THE POTENTIAL FOR FLOODING...ESPECIALLY OVER SOUTHEAST KANSAS WHERE THE PLUMES SUGGEST UP TO 8 INCHES OF RAIN POSSIBLE AT CNU THROUGH THE PERIOD. CERTAINTY OF WIDESPREAD FLOODING/FLASH FLOODING IS INCREASING FOR PORTIONS OF CENTRAL AND SOUTH-CENTRAL KANSAS SUNDAY NIGHT. SHOULD CERTAINTY OF THIS INCREASE MUCH MORE...WILL UPGRADE HWO THREAT LEVEL FOR FLOODING TO A CATEGORY 4. AS A RESULT...HAVE INCREASED PRECIPITATION CHANCES...SIGNIFICANTLY IN SOME CASES...TO REFLECT THE HIGH LEVEL OF CONVECTIVE ACTIVITY AND CERTAINTY THAT THIS WILL OCCUR. COX/KRC && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU VFR CONDITIONS WILL PREVAIL FOR ALL TAF SITES DURING THE NEXT 24HRS AS A SURFACE TROUGH GRADUALLY DEEPENS FOR TONIGHT INTO FRIDAY ACROSS WESTERN KANSAS. THIS WILL CAUSE THE SOUTHERLY WINDS TO INCREASE DURING THE DAY ON FRIDAY WITH GUSTS OVER 30KTS LIKELY DURING THE AFTERNOON HOURS. JAKUB .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 85 65 80 / 0 10 10 20 HUTCHINSON 60 86 64 79 / 0 10 10 30 NEWTON 61 85 65 79 / 0 10 10 20 ELDORADO 61 85 65 79 / 0 10 10 20 WINFIELD-KWLD 62 85 65 79 / 0 10 10 10 RUSSELL 57 88 61 66 / 0 10 10 30 GREAT BEND 58 87 62 68 / 0 10 10 30 SALINA 59 86 63 71 / 0 10 10 30 MCPHERSON 60 86 64 77 / 0 10 10 30 COFFEYVILLE 63 83 65 76 / 0 10 10 10 CHANUTE 62 83 65 76 / 0 10 10 10 IOLA 62 83 65 76 / 0 10 10 10 PARSONS-KPPF 63 83 65 76 / 0 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TO 9 PM CDT FRIDAY FOR KSZ049>053- 067>069-082-083-091>093. &&
Hazardous weather outlook, Apr 23, 4:38 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 438 AM CDT THU APR 23 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-240945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 438 AM CDT THU APR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY STRONG SOUTH WINDS ARE EXPECTED ON FRIDAY AND SATURDAY...WHICH WILL CAUSE THE GRASSLAND FIRE DANGER INDEX TO BE IN THE HIGH TO VERY HIGH CATEGORY BOTH DAYS. CONFIDENCE IS INCREASING THAT PERIODIC BOUTS OF STRONG TO SEVERE THUNDERSTORMS WILL OCCUR ACROSS THE AREA SATURDAY EVENING THROUGH WEDNESDAY...AS A COLD FRONT APPROACHES FROM THE NORTHWEST AND INTERACTS WITH AN INCREASINGLY MOIST AND UNSTABLE AIRMASS ACROSS THE PLAINS. THUNDERSTORMS SATURDAY EVENING AND NIGHT WILL LIKELY BE CONFINED TO AREAS GENERALLY NORTHWEST OF THE TURNPIKE. THIS FRONT MAY BEGIN TO STALL OUT ACROSS THE AREA ON SUNDAY NIGHT AND MONDAY...WHICH WOULD ALSO INCREASE THE RISK FOR HEAVY RAINFALL AND FLOODING. HOWEVER...MUCH UNCERTAINTY STILL EXISTS SURROUNDING THE TIMING OF THE COLD FRONT AND VARIOUS UPPER LEVEL DISTURBANCES. STAY TUNED FOR LATER FORECASTS AND OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY LATE AFTERNOON AND NIGHT GENERALLY NORTHWEST OF THE TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 57 min |
| Apr 23, 1:13 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 62 min |
| Apr 23, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 54 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.